# SDR C1HA200586001

- Difficulty date: September 27, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- Aircraft time: 64,610 hours, 35,196 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 691798820
- Condition: Corroded
- Location: Nlg Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NLG LOCK ACTUATOR SUPPORT BRACKET HAS NUMEROUS GOUGES CORROSION IN ONE OF THE BOLT HOLES AND WORN BUSHING.  REMOVED AND REPLACED RT AND LT NLG LOCK ACTUATOR SUPPORT BRACKETS IAW B727 MM 32-33-11.
